Take the Edge Off of Pain!
Compare to the active ingredient in Advil® Ibuprofen Caplets, GoodSense®
Ibuprofen Tablets, 200 mg (capsule-shaped tablets) may be used as a pain
reliever/fever reducer for adults and children 12 years and over.
This product is sold individually. For full cases, please order in
quantities of 24.